Ambrose has had for some issues the last couple of weeks.
A few months back, we saw his neurologist and had an EEG after Ambrose began having several couple second long seizures a day. The EEG showed a different type of seizures. The neurologist took him off of Tri-Leptal and started Gabapentin. His seizures just got longer. The dose of Gabapentin was increased and he became very very sleepy and had no improvement in his seizures. He was then started on a new med - Banzel, or rufinamide, and began weaning the dose of Gabapentin simultaneously. After 3 days on the Banzel, he started having crying spells. Ambrose rarely ever cries - maybe a few times a year. So when he cries, we know something is really bothering him, but we can only guess what it may be. He also became constipated, but resolving that did not resolve the crying spells. It is just heart breaking to see him cry. We found no mention in the drug guide or online about crying or irritability, but I did read about many people having bad experiences with it. It does cause headaches, which could have caused crying. Last Saturday he had 10 episodes of crying. Now he has weaned off of the Banzel and has had no crying, constipation, or seizures. Interestingly "seizures" is listed as a side effect of all seizure meds.
Unfortunately he is back on a sleep all day, up all night schedule.
Also, he has lost 2 more teeth and must have swallowed them. I fear him aspirating them.
He has been up and down on his O2, from 0.5-4L.